# SDR 07FDEA00705

- Difficulty date: March 8, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING NR 3 SPOILER INB SEATING FITTING FOUND CRACKED REPAIRED PER SRM 57-51-11 FIG 204 SHEET 1.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
